# SDR DALA2018090705491

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 69,316 hours, 49,981 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS MISSING FROM LT AILERON CLOSEOUT PANEL. INSTALLED FASTENERS. OK FOR SVC. SDR REPORTED DUE TO THE FACT THAT THE FASTENERS COULD HAVE DEPARTED THE AIRCRAFT DURING FLIGHT.
